Jump to content

ElizaD

Newbie
  • Posts

    6
  • Joined

  • Last visited

ElizaD's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. My doctor prescribed Cymbalta and after 6 weeks it increased my libido to a very healthy place...like 20 years ago. Not too crazy but enough to cause my depression to almost completely disappear. I think I'm someone whose libido loss has caused depression. I went in for my monthly visit and explained the issue of not being able to have an orgasm but having an extremely promising libido. Pdoc was surprised Cymbalta caused this. So in the meantime my rheumatologist wants me off Cymbalta. So I carefully wean myself off (doctor's orders). But lost the libido almost immediately so I made an executive decision on my own behalf. I started taking my the Cymbalta again. My pdoc prescribes Wellbutrin to take care of the orgasm part. It' s been 4 weeks on Cymbalta and 6 weeks on Wellbutrin (generic). Still no libido. I know it took 6 weeks the first time around with the Cymbalta but the Wellbutrin has done nothing libido wise. I'm very motivated and organized. Should I call it quits on the Wellbutrin, or ask for the name brand? The waiting is like a game... what side effects will I end up with? Is there anyone who took Wellbutrin and it didn't start working for more than 6 weeks? Or is there anyone who took it for 12 weeks and it didn't work?
  2. I had bleeding too. In fact, I wrote a post about it. So, I believe you and it sounds like you need a different doctor.
  3. My doctor prescribed me Cymbalta several months ago. He recommended I start at 30 mg, then up it to 60 mg, as I might need to increase the dosage according to effectiveness. Cymbalta is a miracle drug for me. Two days after beginning to take it my chronic pain was gone. Just gone. However, the drug makes me sleepy so I started taking it at bedtime. Then it seems to wear off in the afternoon. When do you take it? Do you take the entire 60 mg at the same time? Or should I space it out, say, 30 mg at noon, and the other 30 at bedtime? At first it interfered with my sleep but that SE went away. And if I take the whole 60 at once, will it last the entire day? I know you will probably say, "Ask your doctor" but he said I would have to fine tune it according to my body, as everyone is different so I'm looking for opinions on what works well for others.
  4. You should open the 60's and cut the dosage in half for a week, then jump to 60. That's how I tapered off my first round of Cymbalta...only backwards. But a lot of people on this site start at 30, then go up to 60 after a week.
  5. Actually, my gyno did an ultrasound right then and there (he has all the equipment in his office). He said everything looked great but if it continues he would perform an inside pap smear. I just wanted to know if the bleeding is possible because I don't really want to have procedures done if it's the Wellbutrin. And after WOTL's answer, I'm going to google "Wellbutrin vaginal bleeding." And yes, I take supplements. Vitamin C, D, B-complex, CoQ10, Fish Oil, Zinc, Calcium, Magnesium (before bed as this helps sleep), Iron (elemental), and MK-7. (Research may take a while.) Thank you for responding.
  6. Hi, I'm a post menopausal woman who was prescribed Wellbutrin as a co-medication for anorgasmia while taking Cymbalta. (My libido increased with the Cymbalta, but I couldn't reach orgasm). I love Cymbalta but I'm in my 5th week of taking Wellbutrin and I now have vaginal bleeding. Not a ton but enough to actually visit my gynecologist. He cleared me of any issues concerning my private parts. So I'm stumped and the only thing I've done differently is start the Wellbutrin. And, it's a difficult drug to start. I never had a honeymoon period. And I still haven't reaped the benefits of the drug (happiness, orgasms, etc). Has anyone had vaginal bleeding with Wellbutrin and if you did, how did you get rid of the bleeding? Is it a side effect that will disappear with time or do I have to go off the Wellbutrin?
×
×
  • Create New...